Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it possible for a birth control pill to turn someone into an insomniac?

Answer Question
 
Anonymous

Asked by Anonymous at 12:15 AM on Oct. 2, 2008 in Health

Answers (3)
  • continue....
    I have been on them for 3 wks and I CANT SLEEP!
    You might be onto something!
    Anonymous

    Answer by Anonymous at 12:32 AM on Oct. 2, 2008

  • O_o What pill are you on? I got to PP next week and I want to be able to sleep. I already don't sleep as it is.
    Anonymous

    Answer by Anonymous at 10:18 AM on Oct. 2, 2008

  • You know, hormones control so much in your body, including sleep cycles. And messing with your natural hormones with birth control pills can do a lot of things. I know I was a total b**** when I was on them, and depressed, etc. I think it's quite possible, even likely, the BC pills can cause trouble sleeping.
    Abqmomof2

    Answer by Abqmomof2 at 11:28 AM on Oct. 2, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN